MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO; OXIMETER

MASIMO - 40 PARKER LNCS NEO; OXIMETER
Model Number 2329
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation, the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
The customer reported inaccurately high spo2 readings on a hypoxic patient in the icu.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of this repory was updated from 06/19/2018 to 06/18/2018; occupation was updated from blank to "other health care professional".

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7684508
Report Number2031172-2018-00382
Device Sequence Number1398631
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public10843997000922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number2329
Device Catalogue Number2329
Device Lot Number18BAU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1